# SDR F3LA200400084

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,596 hours, 32,338 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED TWO CRACKS AT BL 0, ABOVE WL 184.5 AT 188.0, 178 BULKHEAD.  REPAIRED CRACKS AT BL 0 ABOVE WL 184.5 IAW SRM 53-10-08, FIG. 211, DETAIL VIII AND EA B3-53R-10470.
